# SDR EVCA202009182

- Difficulty date: September 17, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N491AE
- Make and model: Bell 407
- Aircraft serial: 53290
- Aircraft time: 7,999 hours, 25,251 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Xmsn Deck
- Part number: 407030401101
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CRACK WAS VISUALLY FOUND ON THE MAIN TRANSMISSION DECK STRUCTURE.  CRACK WAS REPAIRED UTILIZING STANDARD REPAIR PROCEDURES.
